Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can you use vagisil while using nuvaring

Premium Questions

Dr.   Jacqueline Brown MD

Is there a contraindication to taking clotrimazole vaginal cream while on nuvaring or other yeast infection over the counter products that are inserted vaginally. ... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Asra Ishtiaq Ahmed MD

I am a 44 year old woman who has been in a monogamous relationship for 5 1/2 years. I currently use the nuvaring . For the past few months I have been queefing when I am not having sex. I can be at work and... View answer

Answered by : Dr. Asra Ishtiaq Ahmed ( OBGYN)
Kathy Shattler MD

Hi, I have been using Nuvaring for almost 2 years. I have noticed some weight gain, about 23 lbs. Been dieting and exercising 90 minutes 5 days a week only lost 3 pound in 5 weeks. Could Nuvaring ... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Dr.   Jacqueline Brown MD

Hello, I recently stopped using Nuvaring do to severe weight gain. Since Nuvaring I have not been able to lose any weight. IHow long does it take for the hormones to leave you system? I started... View answer

Answered by : Dr. Jacqueline Brown ( OBGYN)
Dr. Manisha Jain MD

I started getting horrible frequent yeast infections when I was on the nuvaring and then on lomedia 24 fe. Now I m not using anything but I'm very sensitive and keep getting yeast infections that come ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr.  Yogapriya Vasudevan MD

I m on the second month of using Nuvaring, the first time i used it on the Last day of my period so i waited 7 days to have unprotected sex, then I had it for 21 days and i took it off as it should be ... View answer

Answered by : Dr. Yogapriya Vasudevan ( General & Family Physician)
Dr.  Nupur K MD

i just started using nuvaring about a month ago..i just put in a new one 2 days ago. during my first month with it i was having a lot of vaginal discharge that was thick and white like i had a yeast ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr.  Penchila Prasad Kandikattu MD

Hi doctor,I recently began using nuvaring the day after my monthly ended in may and my periods are regular. But I m 4days late on my period which normally last only 5days and I didn t use protection... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

this when I am also using the Nuva Ring for contraception? Thanks. ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Khushboo Priya MD

Hello. I just started using Nuvaring and am on my second ring. I am due to take it out today. I did not take a week break between the rings to let myself have a period. Now I am curious if I should take ... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)

Mobile Questions and Answers

Dr. Pavan Kumar Gupta MD

Hello, NUVARING should not be out for more than seven days. If it is out for more than seven days then you must use condoms for at least 7 days more to avoid any pregnancy. Thanks

Dr. Rovena Murati MD

Hello! It is not safe to smoke weed while you are taking any kind of medication including Nuvaring. Take care

Dr. Rakesh Sharma MD

IT MAY BE ALLERGY. AVOID FOR TIME BEING. TAKE AFTER FEW DAYS AGAIN,IF SAME THINGS HAPPEN, FORGET IT.